# SDR U2RB102903

- Difficulty date: October 29, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 67,301 hours, 22,571 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597838502
- Part serial: 46145
- Condition: Cracked
- Location: Rt Wing
- Part time: 67,301 hours, 22,571 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE COMPLIANCE WITH A/D 2001-06-02 & S/B 57-90 R5 DETECTED 2 EACH CRACK INDICATIONS IN NON ADJACENT ATTACHMENT HOLES OF THE FORWARD LEG OF THE RIGHT WING FRONT SPAR LOWER CAP.  REPAIRED 2 EACH CRACKED HOLES IAW DC-8 S/B 57-90 R5 TABLE 4, CONDITION NR 2 AND STRESS COINED REMAINING HOLES TO CONDITION NR 1,OPTION 2.
